# SDR CALA2013102500776

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 37,600 hours, 11,901 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Leg Assy
- Part number: 12728201AB
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 37ABC FWD INBD MOUNT CAME OFF THE LEG.  LEG LOOSE R & R FWD INBD LEG AT SEAT ROW 37ABC.  OPERATIONS CHECKED GOOD IAW IFM 25-22-31.
